Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Orientation reversal of manifolds

Daniel Müllner

Algebraic & Geometric Topology 9 (2009) 2361–2390
Bibliography
1 D Barden, Simply connected five-manifolds, Ann. of Math. (2) 82 (1965) 365 MR0184241
2 M Belolipetsky, A Lubotzky, Finite groups and hyperbolic manifolds, Invent. Math. 162 (2005) 459 MR2198218
3 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
4 P E Conner, Differentiable periodic maps, 738, Springer (1979) MR548463
5 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
6 P A Griffiths, J W Morgan, Rational homotopy theory and differential forms, 16, Birkhäuser (1981) MR641551
7 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
8 J C Hausmann, Geometric Hopfian and non-Hopfian situations, from: "Geometry and topology (Athens, Ga., 1985)" (editors C McCrory, T Shifrin), Lecture Notes in Pure and Appl. Math. 105, Dekker (1987) 157 MR873292
9 M W Hirsch, Differential topology, 33, Springer (1994) MR1336822
10 H Hopf, Zur Algebra der Abbildungen von Mannigfaltigkeiten, J. Reine Angew. Math. 163 (1930) 71
11 B Huppert, Endliche Gruppen. I, 134, Springer (1967) MR0224703
12 D W Kahn, Induced maps for Postnikov systems, Trans. Amer. Math. Soc. 107 (1963) 432 MR0150777
13 K Kawakubo, Orientation reversing involution, J. Math. Kyoto Univ. 16 (1976) 113 MR0400265
14 M A Kervaire, J W Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963) 504 MR0148075
15 R Kirby, Problems in low dimensional manifold theory, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., 1976), Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 273 MR520548
16 S O Kochman, Bordism, stable homotopy and Adams spectral sequences, 7, Amer. Math. Soc. (1996) MR1407034
17 D Kotschick, Orientation-reversing homeomorphisms in surface geography, Math. Ann. 292 (1992) 375 MR1149041
18 M Kreck, Surgery and duality, Ann. of Math. (2) 149 (1999) 707 MR1709301
19 M Kreck, Simply connected asymmetric manifolds, J. Topol. 2 (2009) 249
20 W Lück, A basic introduction to surgery theory, from: "Topology of high-dimensional manifolds, No. 1, 2 (Trieste, 2001)" (editors F T Farrell, L Göttsche, W Lück), ICTP Lect. Notes 9, Abdus Salam Int. Cent. Theoret. Phys. (2002) 1 MR1937016
21 D M Meyer, L Smith, Poincaré duality algebras, Macaulay’s dual systems, and Steenrod operations, 167, Cambridge Univ. Press (2005) MR2177162
22 J W Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358 MR0196736
23 J W Milnor, D Husemoller, Symmetric bilinear forms, 73, Springer (1973) MR0506372
24 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton Univ. Press (1974) MR0440554
25 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, 3, Amer. Math. Soc. (2007) MR2334563
26 D Müllner, Orientation reversal of manifolds, PhD Thesis, Universität Bonn, Bonner Math. Schriften 392 (2009)
27 S P Novikov, Topological invariance of rational Pontrjagin classes, Dokl. Akad. Nauk SSSR 163 (1965) 298 MR0193644
28 P Olum, Mappings of manifolds and the notion of degree, Ann. of Math. (2) 58 (1953) 458 MR0058212
29 Ş Papadima, Classification of Poincaré duality algebras over the rationals, Geom. Dedicata 17 (1984) 199 MR771197
30 V Puppe, Do manifolds have little symmetry?, J. Fixed Point Theory Appl. 2 (2007) 85 MR2336501
31 H L Rosenzweig, Bordism of involutions on manifolds, Illinois J. Math. 16 (1972) 1 MR0290386
32 M Rueff, Beiträge zur Untersuchung der Abbildungen von Mannigfaltigkeiten, Compositio Math. 6 (1939) 161 MR1557021
33 N Saveliev, Lectures on the topology of 3–manifolds. An introduction to the Casson invariant, , Walter de Gruyter & Co. (1999) MR1712769
34 N Saveliev, Invariants for homology 3–spheres., 140 (I), Springer (2002) MR1941324
35 Z Sela, Endomorphisms of hyperbolic groups. I. The Hopf property, Topology 38 (1999) 301 MR1660337
36 L Siebenmann, On vanishing of the Rohlin invariant and nonfinitely amphicheiral homology 3–spheres, from: "Topology Symposium, Siegen 1979 (Proc. Sympos., Univ. Siegen)" (editors U Koschorke, W D Neumann), Lecture Notes in Math. 788, Springer (1980) 172 MR585660
37 C T C Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960) 292 MR0120654
38 C T C Wall, Resolutions for extensions of groups, Proc. Cambridge Philos. Soc. 57 (1961) 251 MR0178046
39 C T C Wall, Killing the middle homotopy groups of odd dimensional manifolds, Trans. Amer. Math. Soc. 103 (1962) 421 MR0139185
40 J H C Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949) 213 MR0030759
41 A V Zhubr, Closed simply connected six-dimensional manifolds: proofs of classification theorems, Algebra i Analiz 12 (2000) 126 MR1793619